advertisement
Question
Posted by: Delia | 2005/07/14

Morning after pill

Hi Doc

(Sorry, don't know what happened to the below post) I used the morning after pill 3 months ago. Since then I get my period every two weeks for 3 days, have been feeling very bloated, pains in my right side coming and going, and gained 5 kg's. Althougth this is a blessing for me as my periods were always very-very heavy for 7-8 days reguarly, should I get worried or will it sort it self out in time?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See below.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Dee | 2005/07/14

I also got my period a week after I took the morning after pill and it changed my cycle a bit.Its is an overload of hormones I think.But It should not persist.All your other symptoms are reaction to oestrogen or progesterone,not sure which one.Either way you need to ask your gynae

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement